MAUDE Adverse Event Report: COOK INC FLEXOR RAABE GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR RAABE GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number G48187
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pma/510(k) number = pre-amendment.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported, the flexor raabe guiding sheath was observed to be leaking at the connecting hub upon insertion into the patient's anatomy during an unknown procedure.Additional details regarding this event were not reported; however, the complainant indicated the patient did not experience any adverse effects nor require any additional procedures due to this occurrence.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Investigation: evaluation: a review of the complaint history, device history record, drawing, instructions for use (ifu), manufactures instructions, quality control, and a functional test & visual inspection of the returned device were conducted during the investigation.The visual inspection of the returned device confirmed that the dilator was not included in the return, and that bio-matter was present on the valve.During the functional test, it was noted that water beads on the valve while flushing the sheath.Even after clamping the sheath, water continued to bead onto the valve, confirming the customer¿s testimony.Additionally, a document based investigation evaluation was performed.There is no evidence to suggest the product was not made to specifications.A review of the device history record showed no nonconforming events related to this failure mode.It should be noted there were no other reported complaints for this lot number.Furthermore, a review of manufacturing documentation was performed to ensure there are adequate controls in place to prevent this type of failure mode.No gaps in the processing of this device were noted.Based on the information provided, the examination of the returned product, and the results of our investigation, a definitive root cause could not be established.We will continue our monitoring of similar complaints and have notified the appropriate personnel of this event.Per the quality engineering risk assessment no further action is required.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional patient/event details have been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
This mdr is being submitted as having information not previously reported.Additional complaint investigation and record remediation was not performed.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
FLEXOR RAABE GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7813850
Report Number1820334-2018-02492
Device Sequence Number1719390
Product Code DYB
UDI-Device Identifier00827002481879
UDI-Public(01)00827002481879(17)210406(10)8755375
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K142829
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/06/2021
Device Model NumberG48187
Device Catalogue NumberKCFW-4.0-35-55-RB-RAABE
Device Lot Number8755375
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2018
Initial Date Received by Manufacturer 08/06/2018
Supplement Date Received by Manufacturer11/01/2018
03/19/2020
Initial Report FDA Received Date08/24/2018
Supplement Report FDA Received Date11/07/2018
03/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1